# SDR SWAA2015090443501

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 34,361 hours, 19,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT ASSEMBLY LOOSE.  REPAIRED LIGHT ASSEMBLY IAW EA.
